Popularising mathematics: From eight to infinity.

Publication: Research - peer-reviewConference article – Annual report year: 2003

View graph of relations

Original languageEnglish
JournalEuropean Mathematical Society. Newsletter
Pages (from-to)7-11
ISSN1027-488X
StatePublished - 2003
Peer-reviewedYes
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 4328639